Wold decomposition for representations of product systems of C* corrrespondences

Skalski, A. and Zacharias, J. (2008) Wold decomposition for representations of product systems of C* corrrespondences. International Journal of Mathematics, 19(4), pp. 455-479. (doi:10.1142/S0129167X08004765)

Full text not currently available from Enlighten.

Publisher's URL: http://dx.doi.org/10.1142/S0129167X08004765

Abstract

Higher-rank versions of Wold decomposition are shown to hold for doubly commuting isometric representations of product systems of C*-correspondences over [Nk/0], generalizing the classical result for a doubly commuting pair of isometries due to Słociński. Certain decompositions are also obtained for the general, not necessarily doubly commuting, case and several corollaries and examples are provided. Possibilities of extending isometric representations to fully coisometric ones are discussed.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Zacharias, Dr Joachim
Authors: Skalski, A., and Zacharias, J.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:International Journal of Mathematics
Journal Abbr.:Int. J. Math.
ISSN:0129-167X
ISSN (Online):1793-6519

University Staff: Request a correction | Enlighten Editors: Update this record